Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Small red bumps on back, legs, ingrown hair. Allergic to penicillin. Causes and treatment?

From my upper back down to the back of my legs, I have small red bumps cropping up. I didn t notice until a few days ago since it s only along my back. They re not itchy nor painful at all. They re just there. Some of them look like they re just caused by ingrown hair . I don t think it s an allergy because my diet has stayed the same and I ve also lived in the same place for years and the only allergy i know that I have is to penicillin .
Asked On : Sun, 29 Jul 2012
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
these are acne piples as rhe acne can attack face or back of skin
avoid oily reesy fat food
lot of warm water
non toxic soaps shampoo and oils
no creams
apply climdamycin gel bd
and tretinoic acid gel at night on affected skin switch off light
as it reats with light
ebastine 10 mg sos for itch
no use of peicillin group of salts
no brufen pcm diet suppliments vitamins calcium as they trogger skin allergy and acne
Answered: Fri, 31 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor